# SDR UALA2010101803846

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,726 hours, 6,219 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOUND CABIN CREW REPORTED, CREW REST AREA ABOVE DOOR 5R SMOKE DETECTOR "DETR A" SOUNDED. CKD AREA AND FOUND NO FIRE, NO SMOKE. FOUND VERY DUSTY AIR GRILL AND CLOGGED FILTER. CLND FILTER. SMOKE DETECTOR CHECKED OK.
